Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A multiplier theorem for $ SU(n)$


Author: Norman J. Weiss
Journal: Proc. Amer. Math. Soc. 59 (1976), 366-370
MSC: Primary 43A22; Secondary 22E30
MathSciNet review: 0420141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G = {\text{SU}}(n)$, let $ \mathfrak{g}$ be its Lie algebra and let $ m$ be a function on $ \mathfrak{g}$, invariant under the adjoint action of $ G$, which is continuous at the points of $ \hat G$ (which can be imbedded in $ \mathfrak{g}$). If $ 1 \leqslant p < 2[1 - {(n + 2)^{ - 1}}]$ and $ m$ is a multiplier for the $ {\operatorname{Ad} _G}$-invariant $ {L^p}$ functions on $ \mathfrak{g}$, then the restriction of a translate of $ m$ to $ \hat G$ is a multiplier for the central $ {L^p}$ functions on $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22E30

Retrieve articles in all journals with MSC: 43A22, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420141-9
PII: S 0002-9939(1976)0420141-9
Keywords: $ {L^p}$ multiplier, invariant function
Article copyright: © Copyright 1976 American Mathematical Society